APA ציטוט

Society, A. M. (2009). Journal of the American Mathematical Society. Volume 18, Number 1, 2005. American Mathematical Society.

Trích dẫn kiểu Chicago

Society, American Mathematical. Journal of the American Mathematical Society. Volume 18, Number 1, 2005. American Mathematical Society, 2009.

ציטוט MLA

Society, American Mathematical. Journal of the American Mathematical Society. Volume 18, Number 1, 2005. American Mathematical Society, 2009.

אזהרה: ציטוטים אלה לעיתים לא מדויקים ב 100%.